Corrigendum to “Asymptotic results in segmented multiple regression” [J. Multivariate Anal. 99(9) (2008) 2016–2038](S0047259X08000432)(10.1016/j.jmva.2008.02.028)

Jeankyung Kim, Hyune Ju Kim

Research output: Contribution to journalComment/debatepeer-review

1 Scopus citations

Fingerprint Dive into the research topics of 'Corrigendum to “Asymptotic results in segmented multiple regression” [J. Multivariate Anal. 99(9) (2008) 2016–2038](S0047259X08000432)(10.1016/j.jmva.2008.02.028)'. Together they form a unique fingerprint.

Mathematics

Business & Economics